# SDR HEEA062909

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Selector
- Part number: AMS44
- Condition: Malfunctioned
- Location: Dual Channel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ICS SYSTEM HAS BACKGROUND NOISE WHILE IN-FLIGHT AND AFTER START WITH VOX OFF.
